International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 907804 | https://doi.org/10.1155/S1048953394000341

O. V. Gulinskii, Robert S. Lipster, S. V. Lototskii, "Large deviations for unbounded additive functionals of a Markov process with discrete time (noncompact case)", International Journal of Stochastic Analysis, vol. 7, Article ID 907804, 14 pages, 1994. https://doi.org/10.1155/S1048953394000341

Large deviations for unbounded additive functionals of a Markov process with discrete time (noncompact case)

Received01 Feb 1993
Revised01 Jun 1993

Abstract

We combine the Donsker and Varadhan large deviation principle (l.d.p) for the occupation measure of a Markov process with certain results of Deuschel and Stroock, to obtain the l.d.p. for unbounded functionals. Our approach relies on the concept of exponential tightness and on the Puhalskii theorem. Three illustrative examples are considered.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views78
Downloads275
Citations